Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 415686, 7 pages
Research Article

Local Interactions and p-Best Response Set

1CREG, Université Pierre-Mendès-France-de Grenoble, 38400 Saint-Martin d’Hères, France
2GATE Lyon-St-Etienne, Université de Saint-Etienne, 42023 Saint-Etienne, France

Received 6 December 2013; Accepted 5 February 2014; Published 26 March 2014

Academic Editor: Pu-yan Nie

Copyright © 2014 J. Durieu and P. Solal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Durieu and P. Solal, “Local Interactions and p-Best Response Set,” Journal of Applied Mathematics, vol. 2014, Article ID 415686, 7 pages, 2014.